Applied Mathematics

Vol.3 No.6(2012), Paper ID 20078, 5 pages

DOI:10.4236/am.2012.36079

 

New Explicit Solutions of the Generalized (2 + 1)-Dimensional Zakharov-Kuznetsov Equation

 

Gang-Wei Wang, Xi-Qiang Liu, Ying-Yuan Zhang

 

School of Mathematics Sciences, Liaocheng University, Liaocheng, China
School of Mathematics Sciences, Liaocheng University, Liaocheng, China
School of Mathematics Sciences, Liaocheng University, Liaocheng, China

 

Copyright © 2012 Gang-Wei Wang, Xi-Qiang Liu, Ying-Yuan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Wang, X. Liu and Y. Zhang, "New Explicit Solutions of the Generalized (2 + 1)-Dimensional Zakharov-Kuznetsov Equation," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 523-527. doi: 10.4236/am.2012.36079.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.